# SDR SWIA202056023

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CIRCUMFERENTIAL JOINT AT FS333.00 HAS CORROSION STGR25R Â€“ STGR23R. (MARKED)    (C-CHECK) RO 2/6/2021   REMOVE CORROSION ON CIRCUMFERENTIAL JOINT AT FS333.00 STGR25R-STGR23R. WITHIN LIMITS REF REO 670-53-21-1918 REV -- DATED 2020-12-31. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
